Babygesic Paracetamol Drops 15ml
Babygesic Oral Drops 15 ml belongs to the group of medicines called analgesics (pain killers), and antipyretics (fever-reducing agents) used to reduce fever and treat mild to moderate pain.
Also, it is used to relieve headache, migraine, toothache, period pain, back pain, muscle pain and rheumatic pains. Pain and fever are caused by the activation of pain receptors due to the release of certain natural chemicals in the body like prostaglandin.
Babygesic Oral Drops 15 ml works by inhibiting the production of certain chemical messengers in the brain known as prostaglandins. Thus, reduces pain. Also, Babygesic Oral Drops 15 ml affects an area of the brain that regulates body temperature known as the hypothalamic heat-regulating centre. Thereby, it reduces fever.
Take Babygesic Oral Drops 15 ml as advised by your physician.
Your doctor will recommend how often you need to take Babygesic Oral Drops 15 ml based on your medical condition. In some cases, Babygesic Oral Drops 15 ml may cause side effects such as nausea, stomach pain and dark coloured urine. Most of these side effects of Babygesic Oral Drops 15 ml do not require medical attention and gradually resolve over time. However, if the side effects persist or worsen, please consult your doctor.
Avoid taking Babygesic Oral Drops 15 ml if allergic to it.
Babygesic Oral Drops 15 ml is not recommended for children below 6 years of age.
If you are pregnant or breastfeeding, please consult a physician before using Babygesic Oral Drops 15 ml. Avoid alcohol consumption with Babygesic Oral Drops 15 ml as it may increase the risk of liver damage. If you have an impaired nutritional state caused by anorexia (eating disorder), malnutrition or alcohol abuse or if you are dehydrated, inform your doctor before taking Babygesic Oral Drops 15 ml.
Get it delivered right to your door when you Buy Now!
The information provided here at Phillips Pharmacy Online is strictly to be used for informational purposes only. Phillips Pharmacy Online does not represent or warrant the product details, ingredients and nutritional value, and any other product information to be accurate or complete. Occasionally manufacturers improve or change their product formulas, update labels, and change their packaging. The images presented are also for reference only and may differ from the actual product received. It is recommended that you do not solely rely on the information displayed on this site. For any specific product info or concerns it is recommended that you contact the manufacturer directly. If there are healthcare concerns or questions, please contact your licensed healthcare professional or our in-house Registered Pharmacist for advice.